Sublinear operators on weighted Hardy spaces with variable exponents

Research output: Contribution to journalArticles

7 Citations (Scopus)

Abstract

We establish the mapping properties for some sublinear operators on weighted Hardy spaces with variable exponents by using extrapolation. In particular, we study the Calderón–Zygmund operators, the maximal Bochner–Riesz means, the intrinsic square functions and the Marcinkiewicz integrals on weighted Hardy spaces with variable exponents. Copyright © 2018 Walter de Gruyter GmbH, Berlin/Boston.
Original languageEnglish
Pages (from-to)607-617
JournalForum Mathematicum
Volume31
Issue number3
Early online date19 Dec 2018
DOIs
Publication statusPublished - May 2019

Citation

Ho, K.-P. (2019). Sublinear operators on weighted Hardy spaces with variable exponents. Forum Mathematicum, 31(3), 607-617. doi: 10.1515/forum-2018-0142

Keywords

  • Weighted Hardy spaces
  • Variable exponent
  • Extrapolation
  • Calderón–Zygmund operators
  • Maximal Bochner–Riesz means
  • Intrinsic square functions
  • Marcinkiewicz integrals

Fingerprint Dive into the research topics of 'Sublinear operators on weighted Hardy spaces with variable exponents'. Together they form a unique fingerprint.